# SDR SIMA20140413003

- Difficulty date: April 13, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 27,430 hours, 19,313 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Failed
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE POSTED ON ED1.  LANDED 3700 OVERWEIGHT SINK RATE ON LANDING 400 FT PER MINUTE OR LESS.  SPLIT HAPPENED DURING CLIMB TO LEVEL OFF.  TROUBLE SHOT SYS, FOUND BOTH ELEVATOR POSITION SENSORS BAD.  R & R BOTH SENSORS, OPS CHECKED GOOD.
